About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 308326, 8 pages
http://dx.doi.org/10.1155/2012/308326
Research Article

Application of Bifurcation Method to the Generalized Zakharov Equations

Department of Mathematics, Yuxi Normal University, Yuxi 653100, China

Received 22 September 2012; Revised 12 October 2012; Accepted 12 October 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Ming Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use the bifurcation method of dynamical systems to study the traveling wave solutions for the generalized Zakharov equations. A number of traveling wave solutions are obtained. Those solutions contain explicit periodic blow-up wave solutions and solitary wave solutions.